홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1
Proceedings of ASARC Workshop Daecheon & Muju 2009
(2009 / vol.11 / no.2)
Exact formulas for traces of singular moduli of prime square level modular functions
Soon-Yi Kang, Chang Heon Kim
Pages. 15-23   



We find exact formulas for traces of singular
moduli of prime square level modular functions and give their applications.



1. Introduction and statement of result
2. Exact Formulas: the proofs of Theorems
ef{main} and
ef{psq}
3. Proof of Theorem
ef{Duality}